PRUFP TABLET

Manufacturer : INTA-INTAS PHARMACEUTICALS
Composition : FLUPIRTINE-100MG+PARACETAMOL-325MG
Dose Form : TABLET
Description : PRUF-P TAB
Route Of Administration : ORAL
Pack : 10
In stock
SKU
PRU0031
₹106.00
Manufacturer : INTA-INTAS PHARMACEUTICALS
Composition : FLUPIRTINE-100MG+PARACETAMOL-325MG
Dose Form : TABLET
Description : PRUF-P TAB
Route Of Administration : ORAL
Pack : 10

Drug Ingredient Information

FLUPIRTINE-100MG+PARACETAMOL-325MG

FLUPIRTINE

Information for patients
Drug Information Flupirtine, a non-opioid analgesic, is indicated for the management of moderate to severe forms of acute and chronic pain including migraine, dysmenorrhoea, post-traumatic pain, post-surgical pain and injuries. Flupirtine possess moderate muscle relaxant property
Drug Alert
Alert
Before Consuming the Medicine
Avoid Drug Flupirtine is contraindicated in patients with hepatic encephalopathy, cholestasis, myasthenia gravis and ataxia.
Drug Special Care Do not consume alcohol while taking Flupirtine. It can increase the adverse events of Flupirtine.
Drug Drug Interactions Flupirtine may interact with other drugs including sedatives, hypnotics, anticoagulants and benzodiazepines.
Drug Pregnancy Interaction Flupirtine has not been classified under USFDA pregnancy category. However, caution should be exercised before taking Flupirtine during pregnancy.
Drug Breast feeding Interaction Nursing mothers should consult a physician before taking Flupirtine.
Drug Machinery Interaction no data
Drug More Information no data
How to take the Medicine
Consumption Info no data
Drug quanitty For pain (Adults): Start with an initial oral dose of 200 mg/day. The dosage can be titrated to 100 mg, thrice daily, depending on pain intensity. For pain (Pediatrics): For children over six years, consider oral administration of 50 mg, thrice or four times a day. For renal-impaired patients: The dosage should be reduced by 50% of the recommended adult dosage.
Drug Dose no data
Excess Drug Consumption no data
Forgot Drug Consumption no data
Stop Drug Consumption no data
Possible Side Effects
General Information no data
Common Drug Side Effects Liver and cardiac toxicity.
Rare Drug Side Effects no data
Very Rare Drug Side Effects no data
Drug Side Effects Symptoms no data
How to Store the Medicine
How to Store the Medicine Store in a cool and dry place protected from light and moisture

PARACETAMOL

Information for patients
Drug Information Paracetamol belongs to a group of medicines called pain-killers or analgesics. and It is used for mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains. n It is also used to relieve the symptoms of cold and flu n It is also used to help reduce a fever (high temperature).
Drug Alert
Alert n had an allergic reaction to paracetamol or any of the ingredients listed in section 6. An allergic reaction can include a rash, itching or shortness of breath. n a liver disorder Speak to your doctor or pharmacist if any of these apply to you.
Before Consuming the Medicine
Avoid Drug n had an allergic reaction to paracetamol or any of the ingredients listed in section 6. An allergic reaction can include a rash, itching or shortness of breath. n a liver disorder Speak to your doctor or pharmacist if any of these apply to you.
Drug Special Care n kidney problems n liver problems, including those due to drinking too much alcohol.
Drug Drug Interactions n barbiturates (sleeping tablets) n tricyclic antidepressants (such as amitriptyline) n colestyramine (used to treat high cholesterol) n warfarin (used to thin the blood and prevent clotting) n zidovudine (used in HIV infections and AIDS) n domperidone and metoclopramide (used to treat nausea and vomiting)
Drug Pregnancy Interaction If you are pregnant, planning to become pregnant or are breast-feeding, talk to your doctor or pharmacist before taking this medicine.
Drug Breast feeding Interaction If you are pregnant, planning to become pregnant or are breast-feeding, talk to your doctor or pharmacist before taking this medicine.
Drug Machinery Interaction This medicine should not affect your ability to drive or use machines.
Drug More Information no data available
How to take the Medicine
Consumption Info no data available
Drug quanitty How much to take – babies with a fever after their immunisations n This medicine is not usually given to babies under 3 months old. If your doctor advises you to use this medicine for your baby, please follow these instructions only. They are different to those written below for children and adults. n If your baby has a fever (high temperature) after their immunisations at 2 to 3 months old, your doctor may advise you to give them 2.5ml (half a 5ml spoonful) How often to take – babies with a fever after their immunisations n Give them another 2.5ml (half a 5ml spoonful) after 4-6 hours if needed n If your baby continues to have a fever after these two doses please talk to your doctor or pharmacist How much to take – children and adults n Children 3 – 12 months: 2.5ml to 5ml (half to one 5ml spoonful) n Children 1- 5 years: 5ml to 10ml (one to two 5ml spoonsful) n Children 6- 12 years: 10ml to 20ml (two to four 5ml spoonsful) n Adults and Children over 12: 20ml to 40ml to a maximum of 4g (160ml) per day How often to take – children and adults n Take a dose of this medicine every 4 to 6 hours when needed. n Do not give more than 4 doses in 24 hours. n Do not exceed the stated dose. n You must see a doctor if your symptoms worsen or do not improve after 3 days.
Drug Dose n This medicine contains 120mg of paracetamol in one 5ml spoonful. n Take this medicine by mouth only. n Shake the bottle well before use
Excess Drug Consumption n Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. Phone your doctor or go to your nearest accident and emergency department straight away. n There may be no symptoms during the first 24 hours although paleness, nausea (feeling sick), vomiting (being sick) and abdominal pain may occur.
Forgot Drug Consumption Take the next dose when needed. Do not take a double dose to make up for a forgotten dose.
Stop Drug Consumption Do not stop the drug untill your doctor says you to do so.
Possible Side Effects
General Information n skin rash, flaking skin, boils, sore lips and mouth, swelling of the face, fever. n sudden wheezing, fluttering or tightness of the chest or collapse. n bruising more easily, sore throat or other signs of infection (these may be signs of a blood disorder) n severe pain in the abdomen and back, with fever (high temperature), loss of appetite, nausea and vomiting (these may be signs of pancreas inflammation). n Skin rash If paracetamol is taken for a long time, it may lead to liver and kidney problems.
Common Drug Side Effects no data available
Rare Drug Side Effects no data available
Very Rare Drug Side Effects no data available
Drug Side Effects Symptoms no data available
How to Store the Medicine
How to Store the Medicine Store in a cool and dry place

Substitute Drugs

Write Your Own Review
You're reviewing:PRUFP TABLET
Your Rating